# SDR VNAA0011014

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 14,004 hours, 12,580 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Closed
- Location: Main Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF RUN, THE FUEL DOOR CAS MESSAGE ILLUMINATED.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE FUELER RETURNED AND SECURED THE FUEL DOOR.  FLIGHT 4157 DEPARTED WITH NO FURTHER INCIDENT.
